MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. WHITESTAR SIGNATURE SYSTEM, FUSION PUMP; UNIT, PHACOFRAGMENTATION

JOHNSON & JOHNSON SURGICAL VISION, INC. WHITESTAR SIGNATURE SYSTEM, FUSION PUMP; UNIT, PHACOFRAGMENTATION
Model Number OPO71
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Uveitis (2122)
Date of Event 12/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).Device evaluation: product is not available for investigation, therefore no testing could be performed.The reported event cannot be confirmed.For this lot, all devices meet material, assembly, and performance specifications at the time of product release.No related deviation, ncmr, nc or capa was initiated during the manufacturing process of the reported lot#.All devices meet material, assembly, and performance specifications at the time of product release.Based on the information obtained, there is no indication of product malfunction or product deficiency.Johnson & johnson surgical vision will continue to monitor this type of complaints.Additional information: customer reported that they did their retrospective investigation and they suspect the ophthalmic viscosurgical device (ovd) which is not a johnson & johnson surgical vision (jjsv) product and our opo71 tubing.Although they also reported that they agree the tubing was sterile and not in direct contact with the eye.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
Doctor reported that patient had surgery on (b)(6) 2021 and presented six days post treatment with uveitis.This is fifth out of eight reports/patients.It was also reported by the account that some of the patients required hospitalization however no details were provided of which patients required it and which ones did not.No patient details were provided.
 
Additional Manufacturer Narrative
Additional information: through follow up it was learnt that the topical, systemic and intraocular treatment was required.The medication prescribed by doctor was part of the standard of care.The lens remains implanted and patient is being monitored.There has been no pattern observed by the doctor in the reported cases and the customer reports that there is no assignable root cause of the uveitis.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
WHITESTAR SIGNATURE SYSTEM, FUSION PUMP
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
31 technology drive
irvine CA 92618
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key13503676
Report Number3012236936-2022-00368
Device Sequence Number11760203
Product Code HQC
UDI-Device Identifier05050474534445
UDI-Public(01)05050474534445(17)231127(10)60270118
Combination Product (Y/N)N
Initial Reporter CountryLO
PMA/510(K) Number
K060366
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/27/2023
Device Model NumberOPO71
Device Catalogue NumberOPO71
Device Lot Number60270118
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2022
Supplement Date Received by Manufacturer02/25/2022
Initial Report FDA Received Date02/10/2022
Supplement Report FDA Received Date03/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown